Bruno Duchesne
Bruno Duchesne
Verified email at univ-lorraine.fr - Homepage
Title
Cited by
Cited by
Year
Amenable invariant random subgroups
U Bader, B Duchesne, J Lécureux, P Wesolek
Israel Journal of Mathematics 213 (1), 399-422, 2016
262016
Infinite-dimensional nonpositively curved symmetric spaces of finite rank
B Duchesne
International Mathematics Research Notices 2013 (7), 1578-1627, 2013
162013
Infinite dimensional Riemannian symmetric spaces with fixed-sign curvature operator
B Duchesne
Annales de l'Institut Fourier 65 (1), 211-244, 2015
152015
Group actions on dendrites and curves
B Duchesne, N Monod
Annales de l'Institut Fourier 68 (5), 2277-2309, 2018
142018
Boundary maps and maximal representations on infinite dimensional hermitian symmetric spaces
B Duchesne, J Lecureux, MB Pozzetti
arXiv preprint arXiv:1810.10208, 2018
102018
Superrigidity in infinite dimension and finite rank via harmonic maps
B Duchesne
Groups, Geometry, and Dynamics 9 (1), 133-148, 2015
82015
Structural properties of dendrite groups
B Duchesne, N Monod
Transactions of the American Mathematical Society 371 (3), 1925-1949, 2019
72019
Geometric density for invariant random subgroups of groups acting on CAT (0) spaces
B Duchesne, Y Glasner, N Lazarovich, J Lécureux
Geometriae Dedicata 175 (1), 249-256, 2015
72015
Topological properties of Ważewski dendrite groups
B Duchesne
Journal de l'École polytechnique—Mathématiques 7, 431-477, 2020
52020
Furstenberg maps for CAT (0) targets of finite telescopic dimension
U Bader, B Duchesne, J Lécureux
Ergodic Theory and Dynamical Systems 36 (6), 1723-1742, 2016
52016
Groups acting on spaces of non-positive curvature
B Duchesne
arXiv preprint arXiv:1603.04573, 2016
52016
Des espaces de Hadamard symétriques de dimension infinie et de rang fini
BR Duchesne
University of Geneva, 2011
52011
CAT (0) cube complexes and inner amenability
B Duchesne, RD Tucker-Drob, P Wesolek
Groups, Geometry, and Dynamics, 2021
32021
Kaleidoscopic groups: permutation groups constructed from dendrite homeomorphisms
B Duchesne, N Monod, P Wesolek
arXiv preprint arXiv:1801.09787, 2018
32018
A new lattice invariant for lattices in totally disconnected locally compact groups
B Duchesne, R Tucker-Drob, P Wesolek
Israel Journal of Mathematics 240 (2), 539-565, 2020
22020
Almost algebraic actions of algebraic groups and applications to algebraic representations
U Bader, B Duchesne, J Lécureux
Groups, Geometry, and Dynamics 11 (2), 705-738, 2017
22017
Le similéidoscope
P de la Harpe, B Duchesne
Images des mathématiques, http://images. math. cnrs. fr/Le-simileidoscope. html, 2011
22011
A group with Property (T) acting on the circle
B Duchesne
arXiv preprint arXiv:2011.12861, 2020
12020
The Polish topology of the isometry group of the infinite dimensional hyperbolic space
B Duchesne
arXiv preprint arXiv:2005.12204, 2020
12020
Representations of infinite dimension orthogonal groups of quadratic forms with finite index
B Duchesne
arXiv preprint arXiv:1907.09803, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20